Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Redness, burning above upper lip post waxing. Remedy?

i was waxing my upper lip and being an amateur did it rather roughly, some portions of my upper lip seem red and are burning, they are quite prominent. i can t deduce whether its my epidermal layer that has come off or whether its a blood clot inside. please give advice for quick treatment as i have an important meeting tomorrow.
Asked On : Sat, 26 May 2012
Answers:  1 Views:  612
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi...dear saman...,
Thanks fr choosing HCM...,
Waxing of hairs on upper lip....produce irritation..., is very sensitive area..and near to mucous layer...,
During pulling ofd hairs in the waxing...along with hairs...hairbuds also..,
damage and produce present picture..,
If U get immediate respond by...,
1) Apply Clobetasol or momentasone and gentamycin cream...
on affected part 3 times daily..,
2) Tab...Levocetrizine daily night times...,
3) Tab Ofloxacin 200 mg 2 times daily for 3 days..,
4) Within 24 hrs very difficult to control...,
But with Intralesional steriods ...chances to control within hours...,
Here good experienced dermatologist will be require...,
Hence meet immediately to fulfil your need..,
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor